Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 months vaccinations, any advice you guys can give me?

New MOM here as you can tell! ... Emma will be getting her 2 months vaccinations on wednesday the 3rd of june, and everyone keeps scarring me about it... any advice you guys can give me to care for my child? I heard she will be getting a fever... how long does that usually last? I know the pediatrician will give me the dibs on what to do but it's always good to hear from other mothers.. THANKS!

Answer Question
 
booboogirlEMMA

Asked by booboogirlEMMA at 1:10 PM on May. 31, 2009 in Babies (0-12 months)

Level 1 (0 Credits)
Answers (5)
  • what I would do and I DO is give some tylenol about 1 hour before so she doesn't feel as crappy....don't let people scare you. She will feel icky for a couple of days....it's normal. She may get a little lump at the injection site, and she will be a little fussy. She will have a little red spot also at the injection site that could last for a day or two....honestly it's harder on us I think...the first time my DD got her shots, i actually cried a little. She was done fussing in about 15 seconds...I just picked her up right away and she was fine:) good luck ...it's always harder in the beginning.
    calliesmommie

    Answer by calliesmommie at 1:13 PM on May. 31, 2009

  • Honestly, I have never seen a reaction (ie. fever) from my son's when they had their vaccines.

    Every child is different.

    They do say the area will be sore for a day or so and they could get a fever. They also want you to look out for a rash etc...

    You should be informed the day of the appt. on what to expect.
    BSFreeMama

    Answer by BSFreeMama at 1:14 PM on May. 31, 2009

  • BTw, my DD is going on the 3rd of June for her 9 month checkup...it goes fast!
    calliesmommie

    Answer by calliesmommie at 1:14 PM on May. 31, 2009

  • I actually cried more than my DD when she had here 2 month checkup and shots. The dr gave her tylenol before the shots were given and she never had a reaction from any vaccination. I have my DS checkup at the end of June and I will probably cry then also. Good Luck
    newmommy61207

    Answer by newmommy61207 at 2:12 PM on May. 31, 2009

  • I would NOT give Tylenol as it interferes with the liver's ability to process toxins. There is a topical numbing cream for the injection site.

    Just in case you are unaware, vaccinating is optional. You can delay, not do certain vaccines, or not do any at all.

    Vaccines are pharmaceuticals and deserve the same scrutiny as any other drug you would give your child.

    This lecture is on DVD or you can watch it on youtube at the address below.

    Vaccines-The Risks, the Benefits, the Choices DVD, By Sherri J. TENPENNY
    http://video.google.com/videoplay?docid=7018835240451107552
    happytexasCM

    Answer by happytexasCM at 3:42 PM on May. 31, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.